IMSAInternational Medical Sciences Academy

JIMSA › Vol 34 No 2 · April–June 2021

Case Report · pages 124–126

Kounis Syndrome with atrial fibrillation and seizures following intake of diclofenac sodium

Ummer Karadan, Robin George Manappallil, Ashokan Nambiar, Rajesh Muraleedharan, Ivin Panakkel Zacharia, Thushara Anand

Cite this article

Ummer Karadan, Robin George Manappallil, Ashokan Nambiar, Rajesh Muraleedharan, Ivin Panakkel Zacharia, Thushara Anand. Kounis Syndrome with atrial fibrillation and seizures following intake of diclofenac sodium. J Int Med Sci Acad. 2021;34(2):124–126.

Opening of the article

Kounis syndrome refers to the coexistence of acute coronary syndromes with allergic, hypersensitivity, and anaphylactic reactions due to mast cell activation. The patient being described developed myocardial infarction with atrial fibrillation and seizures following intake of diclofenac sodium.

Keywords
Kounis Syndrome, Acute Coronary Syndrome, Atrial Fibrillation, Anaphylaxis, Seizures, el ectrolytes, rand om blood glucose

Published April–June 2021 · Free to read